# SDR UPS07549993

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE TAT PROBE HEAT MESSAGE.  LEFT ENGINE HIGH STAGE LIGHT.  OPEN
